This is the holiday season and the doctor is not available. My mother (82) wakes up early in the morning (5 or 6am) and sweats excessively so much so that she needs to change. Sweating periods appear to be lasting for several minutes (15min to 30 min). We are waiting for blood tests results but I am begining to be concerned about long term effect. We won't be able to see the doctor for another week and this has been going on for more than one month and the episodes seem to last longer. Should she stop taking the meds or reduce the dosage until she sees her doctor and if so, what would be the side effects?
No never stop taking synthroid without talking to your doctor. Whi is covering call while your doctor is away? If no which very rarely happens I would go to an E.R. Her sweating could be much more involved than the synthroid.
I am very serious about this. The throid hormone affects many other organ functions. I hope this helps and please let me know how she is doing if you can. I will pray for you and your family
- Synthroid Information for Consumers
- Synthroid Information for Healthcare Professionals (includes dosage details)
- Side Effects of Synthroid (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Jul 2010 • 1 answer
Posted 14 Nov 2013 • 4 answers
Posted 17 Dec 2014 • 2 answers
Posted 18 Aug 2015 • 2 answers
Posted 23 Jul 2016 • 0 answers